Volume 154, Number 1, September 2008
Ying Guang Shi
: Some notes on the zeros of power orthogonal polynomials.
: Donald J. Newman (1930-2007).
Volume 154, Number 2, October 2008
: Sharp approximations to the Bernoulli periodic functions by trigonometric polynomials.
: On stable refinable function vectors with arbitrary support.
: The weak type inequality for the maximal operator of the Marcinkiewicz-Fejér means of the two-dimensional Walsh-Fourier series.
: Kergin approximation in Banach spaces.